# SDR DL73K001888

- Difficulty date: September 27, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- Aircraft time: 38,009 hours, 30,835 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Part number: 323701106
- Condition: Cracked
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOUD POP WHEN RAISING GEAR ON TAKEOFF.  AS WE PICKED UP SPEED, LOUD VIBRATION AND ALL ENGINE INDICATIONS WERE NORMAL.  FOUND NLG DRAG BRACE BROKEN.  REMOVED SAME.  FOUND DRAG BRACE BEARINGS BINDING.  REMOVED BEARINGS.  INSTALLED NEW DRAG BRACE AND BEARINGS.
